# SDR UALA2008120806774

- Difficulty date: December 5, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,163 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER FWD FRAME CORNER GOUGED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORNER SECTION OF FRAME AND INSTALLED NEW CORNER FRAME P/N 143N6618-6.
